# SDR AALA201811079009

- Difficulty date: November 4, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 73,042 hours, 9,288 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER ASSIST SYSTEM ON R1 DOOR DID NOT HAVE A GREEN LIGHT.  REPLACED THE BATTERY IAW 52-11-20.  OPS CHECKED NORMAL.
